# SDR ABXA010444

- Difficulty date: August 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 52,613 hours, 47,449 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT STAYED ON WITH GEAR HANDLE IN THE UP POSITION.  RECYCLED GEAR AND COMPLIED WITH ABX ABNORMAL PROCEDURES.  FOUND THE MAIN LANDING GEAR POSITION WARNING SWITCH CAUGHT ON THE RIGHT GEAR DOOR LATCH STRIKER WHICH WAS LOOSE.  INSTALLED SHIMMY ON STRIKER.  TESTED RIGHT MAIN LANDING GEAR POSITION AND WARNING SWITCH IAW DC-9 MM 32-60-01-2-0101.  OPS CHECKED GOOD.
